# SDR ABXA040038

- Difficulty date: January 21, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45927
- Aircraft time: 85,551 hours, 27,538 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Will Not Test
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT, DISARM CHECK, WOULD NOT TEST.  RELAMPED, OPS CHECKED NORMAL.
